# SDR DXTA200300163

- Difficulty date: November 14, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600396
- Aircraft time: 6,497 hours, 5,198 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH LT MAIN LANDING GEAR GREEN LOCKED LIGHT DID NOT ILLUMINATE, EMERGENCY GEAR BLOW DOWN ACCOMPLISHED.  FOUND LT MLG COCKPIT GEAR WARNING LIGHT INOP.  REMOVED AND REPLACED LAMP, OPS CHECK GOOD IAW CITATION 560 MM CHAPTER 32-60-00.  JACKED AIRCRAFT IAW CITATION 560 MM CHAPTER 7-10-01, CYCLED THE LANDING GEAR IAW CITATION 560 MM 32-01-00, DOWN JACKED AIRCRAFT, SERVICED HYDRAULIC RESERVOIR IAW CITATION 560 MM CHAPTER 12-12-01, SERVICED PNEUMATIC BOTTLE IAW CITATION 560 MM CHAPTER 12-13-01.
